MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event was unknown, hence captured as first day of icu aware date.The returned pump was evaluated, and the event history log (ehl) was reviewed.It was found that ¿high alarm displayed: cassette not attached properly¿ messages were recorded.A review of the service history indicated that the device had not previously been serviced.The device underwent both visual and functional inspections.During inspection, a broken display glass and a defective dso sensor were identified.The customer¿s reported issue was confirmed, with the probable cause determined to be a defective dso sensor.The issue was addressed by replacing the dso sensor.The device will undergo functional and delivery testing following completion of the repair activities.Once satisfactory results are confirmed, the device will be returned to the customer.
 
Event or Problem Description
It was reported that the pump did not recognize the cassette, and the issue was identified during annual service.During the investigation, the event history log (ehl) showed alarm messages stating, ¿high alarm displayed: cassette not attached properly.¿ this malfunction makes the event reportable.No patient harm or adverse events were reported.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25660132
Report Number3012307300-2026-06657
Device Sequence Number5638520
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)180306
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown